# SDR R61A201703250243

- Difficulty date: March 25, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,651 hours, 19,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING HEAVY MX CHECK, CORROSION AROUND FWD AND AFT GIRT FITTING SPOTFACE AND ONE AREA OUTSIDE THE AFT GIRT BAR FITTING AS MARKED. REMOVED AND REPLACED AFT SERVICE DOOR LOWER THRESHOLD BEAM IN REF TO SRM 51-41-01, SRM 51-43-01,02.
